# SDR MALA954788

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 10800113
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3341 - DURING APPROACH TO DTW, THE LT MAIN GEAR WAS VERY SLOW TO EXTEND.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT MLG UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
